DOE Accelerator Safety Workshop (ASW)

Report of Contributions

Contribution ID: 1 Type: **not specified**

420.2D Overview and Assist Visit Lessons Learned

Tuesday, 8 October 2024 09:00 (15 minutes)

Presenter: EPPS, Mike (DOE)

Session Classification: 420.2D

Contribution ID: 2 Type: not specified

Experience With the 420.2D USI Process

Tuesday, 8 October 2024 09:20 (15 minutes)

Presenter: QUINTANA, John (ANL)

Session Classification: 420.2D

Contribution ID: 3 Type: not specified

420.2D Implementation Guide Update

Tuesday, 8 October 2024 09:40 (15 minutes)

Presenter: PLATFOOT, Jacob (ORNL)

Session Classification: 420.2D

Contribution ID: 4 Type: **not specified**

420.2D Accelerator Safety Contractor Assurance - What Has Changed?

Tuesday, 8 October 2024 10:00 (15 minutes)

Presenter: EPPS, Mike (DOE)

Session Classification: 420.2D

Contribution ID: 5 Type: **not specified**

Authorization Paths for Accelerator Operations Across the Complex

Tuesday, 8 October 2024 10:40 (15 minutes)

Presenter: HARLING, Sean (BNL)

Session Classification: 420.2D Continued

Contribution ID: 6 Type: **not specified**

Welcome - (DOE Office of Safety, SC-OSS, BNL Field Office), Local Intro - Brookhaven Site Office, Lab Director, ALD ESH

Tuesday, 8 October 2024 08:45 (15 minutes)

Contribution ID: 7 Type: **not specified**

Registration, Pre-workshop Collaboration

Tuesday, 8 October 2024 08:00 (45 minutes)

Contribution ID: 8 Type: **not specified**

Authorization Paths for Accelerator Operations Across the Complex

Tuesday, 8 October 2024 11:00 (15 minutes)

Presenter: MILANOVICH, Geoff (ORNL)

Session Classification: 420.2D Continued

Contribution ID: 9 Type: **not specified**

420.2D Implementation - Experiences, Lessons Learned, Best Practices

Tuesday, 8 October 2024 11:20 (15 minutes)

Presenter: SCHOELL, Maddie (FNAL)

Session Classification: 420.2D Continued

Contribution ID: 10 Type: not specified

ProActive Reviews -BNL Experience and Results

Tuesday, 8 October 2024 11:40 (15 minutes)

Presenters: TABONE, Sean (DOE); KOHLER, Sharon (BNL)

Session Classification: 420.2D Continued

Contribution ID: 11 Type: not specified

DOE Federal Qualification Standard Program and Accelerator Safety Oversight Standard

Tuesday, 8 October 2024 13:00 (15 minutes)

Presenter: KELTON, Michelle (DOE)

Session Classification: Accelerator Safety Program Management

Contribution ID: 12 Type: not specified

Professional Development in Accelerator Safety / Operations

Tuesday, 8 October 2024 13:20 (15 minutes)

Presenter: MALO, Jessica (FNAL)

Session Classification: Accelerator Safety Program Management

Contribution ID: 13 Type: not specified

Changing Demographics at National Labs - Loss of Experience

Tuesday, 8 October 2024 13:40 (15 minutes)

Presenter: MASON, Bryan (BNL)

Session Classification: Accelerator Safety Program Management

Contribution ID: 14 Type: **not specified**

External Accelerator Safety Program Reviews - Experiences and Results

Tuesday, 8 October 2024 14:00 (15 minutes)

Presenter: HARLING, Sean (BNL)

Session Classification: Accelerator Safety Program Management

Contribution ID: 16 Type: not specified

Breakout Session - ProActive Reviews -BNL Experience and Results

Tuesday, 8 October 2024 14:40 (1 hour)

Presenter: MALO, Jessica (FNAL)

Session Classification: Day 1 Breakout Session 1

Contribution ID: 17 Type: not specified

Breakout Session - Experiences With the 420.2D USI Process

Tuesday, 8 October 2024 14:40 (1 hour)

Presenter: COPINGER, Thomas (ORNL)

Session Classification: Day 1 Breakout Session 1

Contribution ID: 18 Type: not specified

Breakout Session - 420.2D Implementation Guide Update

Tuesday, 8 October 2024 14:40 (1 hour)

Presenter: PLATFOOT, Jacob (ORNL)

Session Classification: Day 1 Breakout Session 1

Contribution ID: 19 Type: not specified

Breakout Session - Changing Demographics at National Labs - Loss of Experience

Tuesday, 8 October 2024 16:00 (1 hour)

Presenter: GULLEY, Mark (LANL)

Session Classification: Day 1 Breakout Session 2

Contribution ID: 20 Type: not specified

Breakout Session - 420.2D Accelerator Safety Contractor Assurance Systems

Tuesday, 8 October 2024 16:00 (1 hour)

Presenter: SCHAEFER, Chuck (BNL)

Session Classification: Day 1 Breakout Session 2

Contribution ID: 21 Type: not specified

Breakout Session - Authorization Paths for Accelerator Operations

Tuesday, 8 October 2024 16:00 (1 hour)

Presenter: HARLING, Sean (BNL)

Session Classification: Day 1 Breakout Session 2

Contribution ID: 23 Type: not specified

Pre-workshop Collaboration

Wednesday, 9 October 2024 08:00 (45 minutes)

Contribution ID: 24 Type: not specified

RGD Accelerator Interface with 420.2D

Wednesday, 9 October 2024 08:45 (15 minutes)

Presenter: FORD, Ryan (SLAC)

Contribution ID: 25 Type: not specified

Safety Basis - Overview of Contractor Authorization Basis Document Review Process & Experiences

Wednesday, 9 October 2024 09:00 (15 minutes)

Presenter: GULLEY, Mark (LANL)

Session Classification: Safety Basis

Contribution ID: 26 Type: not specified

Human Performance Improvements (HPI) in Accelerator Operations

Wednesday, 9 October 2024 09:20 (15 minutes)

Presenter: YOUNG, Lydia (SLAC)

Session Classification: Safety Basis

Contribution ID: 27 Type: not specified

International Topics In Accelerator Safety - Learning from Incidents (LFI): Formal and Informal Methods

Wednesday, 9 October 2024 09:40 (15 minutes)

Presenter: ERIKSSON, Mattias (ESS)

Session Classification: Safety Basis

Contribution ID: 28 Type: not specified

Electrical Safety in Accelerator Operations

Wednesday, 9 October 2024 10:00 (15 minutes)

Presenter: JOBE, Keith (SLAC)

Session Classification: Safety Basis

Contribution ID: 29 Type: not specified

Hazard Assessment Methodology

Wednesday, 9 October 2024 10:40 (15 minutes)

Presenter: SCHOELL, Maddie (FNAL)

Session Classification: Contractor Assurance and Operations

Contribution ID: 30 Type: not specified

Technical Systems that Support the SAD

Wednesday, 9 October 2024 11:00 (15 minutes)

Presenter: BONG, Patrick (ORNL)

Session Classification: Contractor Assurance and Operations

Contribution ID: 31 Type: not specified

Update on ARRs - Recent Experiences, Lessons Learned, etc.

Wednesday, 9 October 2024 11:20 (15 minutes)

Presenter: KUBLEY, Thomas (BNL)

Session Classification: Contractor Assurance and Operations

Contribution ID: 32 Type: not specified

Assigning Radionuclide Screening Levels Using DOE-STD-1241 for Release of Activated Components

Wednesday, 9 October 2024 11:40 (15 minutes)

Presenter: CUMMINGS, John (LBL)

Session Classification: Contractor Assurance and Operations

Contribution ID: 33 Type: not specified

Quality Assurance and Software QA

Wednesday, 9 October 2024 13:00 (15 minutes)

Presenter: SIMS, Tracy (DOE)

Session Classification: Misc

Contribution ID: 34 Type: **not specified**

Integrating Experimental Safety and Users into Operations - Experiences and Practices

Wednesday, 9 October 2024 13:20 (15 minutes)

Presenter: Dr HAMMONS, Lee (BNL)

Session Classification: Misc

Contribution ID: 35 Type: not specified

Artificial Intelligence / Machine Learning in Accelerator Operations

Wednesday, 9 October 2024 13:40 (15 minutes)

Presenter: LIN, Lucy

Session Classification: Misc

Contribution ID: 36 Type: not specified

Work Planning and Control Elements in Accelerator Maintenance and Operations

Wednesday, 9 October 2024 14:00 (15 minutes)

Presenters: FRIES, Greg (BNL); SAMPSON, Paul (BNL)

Session Classification: Misc

Contribution ID: 37 Type: not specified

Breakout Session - External Accelerator Safety Program Reviews

Wednesday, 9 October 2024 14:40 (1 hour)

Presenter: MALO, Jessica (FNAL)

Session Classification: Breakout Session - Safety Basis and HPI

Contribution ID: 38 Type: not specified

Breakout Session - Human Performance Improvements (HPI) in Accelerator Operations

Wednesday, 9 October 2024 16:00 (1 hour)

Presenter: ECCLESINE, Amy (SLAC)

Session Classification: Breakout Session - Contractor Assurance and Miscellaneous

Contribution ID: 39 Type: not specified

Breakout Session - Hazard Assessment Methodology

Wednesday, 9 October 2024 14:40 (1 hour)

Presenter: GULLEY, Mark (LANL)

Session Classification: Breakout Session - Safety Basis and HPI

Contribution ID: 40 Type: not specified

Breakout Session - SCMS (Office of Science Management System) - Accelerator Safety

Wednesday, 9 October 2024 14:40 (1 hour)

Presenter: EPPS, Mike (DOE)

Session Classification: Breakout Session - Safety Basis and HPI

Contribution ID: 41 Type: not specified

Pre-workshop Collaboration

Thursday, 10 October 2024 08:00 (45 minutes)

Contribution ID: 42 Type: not specified

BNL - **EIC** Project Highlights

Thursday, 10 October 2024 08:45 (10 minutes)

Presenter: SCHAEFER, C (BNL)

Session Classification: Project Highlights from Each Laboratory

Contribution ID: 43 Type: not specified

CLS - LINAC Upgrade - Project Highlights

Thursday, 10 October 2024 08:55 (20 minutes)

Presenters: CUBBON, Grant (CLS); WEST, Tim (CLS)

Session Classification: Project Highlights from Each Laboratory

Contribution ID: 44 Type: **not specified**

LBL - ALS-U - Project Highlights

Thursday, 10 October 2024 09:15 (10 minutes)

Presenter: TROVATI, Stefania (LBL)

Session Classification: Project Highlights from Each Laboratory

Contribution ID: 45 Type: not specified

ORNL - STS - Project Highlights

Thursday, 10 October 2024 09:25 (20 minutes)

Presenter: LYNGH, Daniel (ORNL)

Session Classification: Project Highlights from Each Laboratory

Contribution ID: 46 Type: not specified

NNSS - ECSE - Project Highlights

Thursday, 10 October 2024 09:45 (10 minutes)

Presenter: JONES, Jay (DOE)

Session Classification: Project Highlights from Each Laboratory

Contribution ID: 47 Type: **not specified**

DOE - Project Highlights

Thursday, 10 October 2024 09:55 (10 minutes)

Presenter: EPPS, Mike (DOE)

Session Classification: Project Highlights from Each Laboratory

Contribution ID: 48 Type: not specified

International Discussion

Thursday, 10 October 2024 10:25 (10 minutes)

Presenter: ERIKSSON, Mattias (ESS)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 49 Type: not specified

Configuration Management

Thursday, 10 October 2024 10:35 (10 minutes)

Presenter: DAYTON, Mike (ORNL)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 50 Type: not specified

Laser Wakefield - LBL

Thursday, 10 October 2024 10:45 (10 minutes)

Presenter: NAKAMURA, Kei (LBL)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 51 Type: not specified

Laser Wakefield - BNL

Thursday, 10 October 2024 10:55 (10 minutes)

Presenters: PATHAK, Naveen (SBU); VAFAEI-NAJAFABADI, Navid (BNL)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 52 Type: not specified

Sustainability Research

Thursday, 10 October 2024 11:05 (20 minutes)

Presenter: ROSER, Thomas (BNL)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 53 Type: not specified

Cybersecurity in Accelerator Facilities

Thursday, 10 October 2024 11:25 (10 minutes)

Presenter: WILKINS, Stuart (BNL)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 55 Type: not specified

Breakout Session - Internal Readiness Reviews (IRR)

Wednesday, 9 October 2024 16:00 (1 hour)

Presenter: LEE, Robert (BNL)

Session Classification: Breakout Session - Contractor Assurance and Miscellaneous

Contribution ID: 58 Type: not specified

Breakout Session - Artificial Intelligence / Machine Learning in Accelerator Operations

Wednesday, 9 October 2024 16:00 (1 hour)

Presenter: MASON, Bryan (BNL Accelerator Safety)

Session Classification: Breakout Session - Contractor Assurance and Miscellaneous

Contribution ID: 59 Type: not specified

Machine Protection

Thursday, 10 October 2024 11:35 (10 minutes)

Presenter: COSTANZO, Mike (BNL)

Session Classification: Lessons Learned ,Best Practices, Other

Contribution ID: 61 Type: not specified

Awards and Closing Remarks

Thursday, 10 October 2024 11:45 (30 minutes)